Heart pumping wildly but EKG shows normal results (even during symptoms)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seb12345
New Member


Date Joined Mar 2013
Total Posts : 2
   Posted 3/7/2013 2:49 AM (GMT -7)   
I'm 25 year old male, normal body weight. My heart has been good so far except I do get some high heartbeat palpitations once or twice a year after high intensity excercise or excercising when having a hangover from last night (which is stupid, btw).

I've been taking Moxifloxacin 400mg for 7 days now and I have developed non-stopping palpitation on my heart. The palpitation gets worse when I lie down and try to relax. It makes sleeping very difficult and I'm worrying can it be dangerous to my heart. Last night we had palpitations monitored on EKG and nothing abnormal was shown as a result. The feeling is like about 2x-3x faster pumping in the chest than my actual heart rate. There is also a cycle where intensity of the pumping sensation varies. For example first there is no feeling (intensity 0), then after 5 seconds loudest(intensity at maximum), then after 5 seconds nothing and so on... The intensity is changing smoothly all the time without discreet steps. So the constant is 2-3x higher frequency pumping than my actual HR that I feel inside my chest and variable is it's intensity. Can these non-stopping palpitations damage my heart or cause other serious problems? Is continuation of Moxifloxacin feasible here?

I'm in hospital recovering from drug induced hepatitis and it's getting better. ALT/AST values are going down but still at about 1000. I'm not sure if hepatitis by itself can cause me palpitations...

Post Edited (seb12345) : 3/7/2013 5:25:48 AM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/7/2013 11:07 AM (GMT -7)   
 
Welcome to HealingWell !  I am sorry to read of your problems as I am sure this is a very difficult time for you.
 
You shared that your palpitations are not being captured by the monitor even when you feel them.  I am wondering what your physician's response to this was if you would like to share his theory with us.
 
Heart palpitations can be caused by a number of things from medications, to disease processes to anxiety.  Do be your own best advocate and talk with your Dr. as long as you are in he hospital and have access to him daily.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



“Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.”

seb12345
New Member


Date Joined Mar 2013
Total Posts : 2
   Posted 3/7/2013 9:36 PM (GMT -7)   
Thanks for your reply Kitt,

Doctor thought it is just anxiety, a side effect of Moxifloxacin.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 8:36 AM (GMT -7)
There are a total of 2,931,598 posts in 321,662 threads.
View Active Threads


Who's Online
This forum has 160375 registered members. Please welcome our newest member, Nele84.
391 Guest(s), 11 Registered Member(s) are currently online.  Details
Lapis_29, island time, Kat1000, scottaleh, hrpufnstuf, sierraDon, ghostcat, TroubledTurds, Union98, k07, straydog